MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SPECTRA WAVEWRITER; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION SPECTRA WAVEWRITER; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1060B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that patient was experiencing pain at the pocket site.The patient underwent an ipg replacement procedure wherein an mri compatible ipg was implanted.The patient was doing well post operatively.The explanted device will not be returned as it was kept at the facility.

Brand Name
SPECTRA WAVEWRITER
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17031413
Report Number3006630150-2023-03072
Device Sequence Number6897935
Product Code LGW
UDI-Device Identifier08714729953432
UDI-Public08714729953432
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/09/2022
Device Model NumberSC-1060B
Device Catalogue NumberSC-1060B
Device Lot Number367221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale